# SDR F3LA2019020600015

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7472
- Aircraft time: 7,281 hours, 2,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M14431
- Condition: Defective
- Location: Zone 200
- Part time: 7,281 hours, 2,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU 13WL FAILING TEST. HEAVY SERVICE SEVERAL FAULTS. REMOVED AND REPLACED AFT EPSU 13WL, NO HELP. REMOVED AND REPLACED DOOR AFT SLIDE IN ACCORDANCE WITH AMM 25-62-44-PB401. EPSU TEST OK. A/C OK TO CONTINUE.
